On singular solutions of linear functional differential equations with negative coefficients.
Authors | |
---|---|
Year of publication | 2008 |
Type | Article in Periodical |
Magazine / Source | Journal of Inequalities and Applications |
Citation | PYLYPENKO, Vita and András RONTÓ. On singular solutions of linear functional differential equations with negative coefficients. Journal of Inequalities and Applications. 2008, vol. 2008, No 384910, 16 pp. ISSN 1029-242X. Available from: https://dx.doi.org/10.1155/2008/384910. |
web | http://www.journalofinequalitiesandapplications.com/content/2008/1/384910 |
Doi | http://dx.doi.org/10.1155/2008/384910 |
Keywords | Linear functional differential equation |
Description | The problem on solutions with specified growth for linear functional differential equations with negative coefficients is treated by using two-sided monotone iterations. New theorems on the existence and localisation of such solutions are established. |